Recent Publications


    1. A. Gheondea: An Indefinite Excursion in Operator Theory - Geometric and Spectral Treks in Krein Spaces, Cambridge University Press, Cambridge 2022.

    2. I. Colojoara, A. Gheondea: Lectures on Representations of Locally Compact Groups, Theta, Bucharest 2018.


  1. A. Gheondea-Eladi, A. Gheondea, Bifurcation in the evolution of certainty in a small decision making group by consensus, British Journal of Mathematical and Statistical Psychology, 75(2022), 88-115;

  2. A.D. Aydin, A. Gheondea: Probability error bounds for approximation of functions in reproducing kernel Hilbert spaces, J. Function Spaces, (2021), Article ID 6617774, 15 pages,

  3. P. Cojuhari, A. Gheondea: On generalised triplets of Hilbert spaces, Proc. Rom. Acad. Ser. A 21(2020), 213-220.

  4. S. Ay, A. Gheondea: Invariant weakly positive semidefinite kernels with values in topologically ordered *-spaces, Studia Mathematica 248(2019), 255-294.

  5. A. Gheondea: Symmetries versus conservation laws in dynamical quantum systems: a unifying approach through propagation of fixed points, Annales Henri Poincare 19(2018) 1787-1816.

  6. C.-Gr. Ambrozie, A. Gheondea: Interpolation for completely positive maps: numerical solutions, Bull. Math. Soc. Sci. Math. Roumanie, 61(109)(2018), 13-22.

  7. A. Gheondea: The spectral theorem for locally normal operators, Opuscula Mathematica, 38(2018), 597-621.

  8. A. Gheondea: Operator models for Hilbert locally C*-modules, Operators and Matrices 11(2017), 639-667.

  9. S. Ay, A. Gheondea, Representations of *-semigroups associated to invariant kernels with values continuously adjointable operators, Integral Equations and Operator Theory 87(2017), 263-307.

  10. A. Gheondea, M.E. Samci, On the dynamics of a third order Newton's approximation method, Mathematische Nachrichten 290(2017), 50-56.

  11. A. Gheondea: On locally Hilbert spaces, Opuscula Mathematica, 36(2016), 735-747.

  12. S. Ay, A. Gheondea: Representations of *-semigroups associated to invariant kernels with values adjointable operators, Linear Algebra and Applications, 486(2015), 361-388.

  13. P. Cojuhari, A. Gheondea: Triplets of closely embedded Hilbert spaces, Integral Equations and Operator Theory, 81(2015), 1-33.

  14. C.-Gr. Ambrozie, A. Gheondea: An interpolation problem for completely positive maps on matrix algebras: solvability and parametrization, Linear and Multilinear Algebra, 63(2015), 826-851.

  15. P. Cojuhari, A. Gheondea: Triplets of closely embedded Dirichlet type spaces on the unit polydisc, Complex Analysis and Operator Theory, 7(2013), 1525-1544.

  16. A. Gheondea: Dilations of some VH-spaces operator valued invariant kernels, Integral Equations and Operator Theory, 74(2012), 451-479.

  17. A. Gheondea, B.E. Ugurcan: On two equivalent dilation theorems in VH-spaces, Complex Analysis and Operator Theory, 6(2012), 625-650.

  18. P. Cojuhari, A. Gheondea: Embeddings, operator ranges, and Dirac operators, Complex Analysis and Operator Theory 5(2011), 941-953.

  19. P. Cojuhari, A. Gheondea: Closely embedded Krein spaces and applications to Dirac operators, J. Math. Anal. Appl. 376(2011), 540-550.

  20. A. Gheondea: The three equivalent forms of completely positive maps on matrices, Annals of the University of Bucharest (mathematical series), 1(59) (2010), 79-98.

  21. P. Cojuhari, A. Gheondea: Closed embeddings of Hilbert spaces. J. Math. Anal. Appl. 369(2010), 60-75.

  22. A. Gheondea and A.S. Kavruk: A note on Radon-Nikodym derivatives and similarity of completely bounded maps, Opuscula Mathematica, 29(2009), 139-145.

  23. A. Gheondea: When are the products of normal operators normal?, Bull. Math. Soc. Roum. Math., 52(2009), 129-150.

  24. P. Cojuhari and A. Gheondea: Krein spaces induced by symmetric operators, J. Operator Theory, 61(2009), 347--367 .

  25. A. Gheondea, A.S. Kavruk: Absolute continuity of operator valued completely positive maps on C*-algebras, J. Math. Phys. 50(2008), no.2, 022102, 29 pag.

  26. A. Gheondea: Comment on: ``A note on the infimum problem of Hilbert space effects'' [J. Math. Phys. 47 (2006), no. 10, 102103, 9 pp.] by L. Yuan and H. K. Du. J. Math. Phys. 48(2007), no. 11, 112109, 2 pp.

  27. T. Tudor and A. Gheondea: Pauli algebraic forms of normal and non-normal operators, J. Opt. Soc. Amer. A 24(2007), 204-210.

  28. T. Constantinescu and A. Gheondea: On L. Schwartz's boundedness condition for kernels, Positivity, 10(2006), no. 1, 65-86.

  29. A.Gheondea, S. Gudder, P. Jonas, On the infimum of quantum effects. J. Math. Phys. 46 (2005), no. 6, 062102, 11 pp.

  30. P. Cojuhari, A. Gheondea, On lifting of operators to Hilbert spaces induced by positive selfadjoint operators, J. Math. Anal. Appl. 304 (2005), 584-598.

  31. A. Gheondea, S. Gudder: Sequential product of quantum effects, Proc. Amer. Math. Soc.,132(2004), 503-512.